Aspirin hepatitis associated with encephalopathy

Research output: Contribution to journalArticle

Abstract

Aspirin hepatitis is becoming a more frequently observed problem in patients with collagen vascular diseases treated with high doses of salicylates. The hepatitis is usually mild; elevation of transaminase occurs in the absence of symptoms. A patient is described with aspirin hepatitis confirmed by liver biopsy and associated with clinical and electroencephalographic evidence of encephalopathy.

Original languageEnglish (US)
Pages (from-to)881-882
Number of pages2
JournalJournal of Pediatrics
Volume93
Issue number5
StatePublished - 1978

Fingerprint

Brain Diseases
Hepatitis
Aspirin
Collagen Diseases
Salicylates
Transaminases
Vascular Diseases
Biopsy
Liver

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Aspirin hepatitis associated with encephalopathy. / Petty, Brent Gray; Zahka, K. G.; Bernstein, Michael T.

In: Journal of Pediatrics, Vol. 93, No. 5, 1978, p. 881-882.

Research output: Contribution to journalArticle

@article{f6f1938a3b1f49979e51a639ef044814,
title = "Aspirin hepatitis associated with encephalopathy",
abstract = "Aspirin hepatitis is becoming a more frequently observed problem in patients with collagen vascular diseases treated with high doses of salicylates. The hepatitis is usually mild; elevation of transaminase occurs in the absence of symptoms. A patient is described with aspirin hepatitis confirmed by liver biopsy and associated with clinical and electroencephalographic evidence of encephalopathy.",
author = "Petty, {Brent Gray} and Zahka, {K. G.} and Bernstein, {Michael T.}",
year = "1978",
language = "English (US)",
volume = "93",
pages = "881--882",
journal = "Journal of Pediatrics",
issn = "0022-3476",
publisher = "Mosby Inc.",
number = "5",

}

TY - JOUR

T1 - Aspirin hepatitis associated with encephalopathy

AU - Petty, Brent Gray

AU - Zahka, K. G.

AU - Bernstein, Michael T.

PY - 1978

Y1 - 1978

N2 - Aspirin hepatitis is becoming a more frequently observed problem in patients with collagen vascular diseases treated with high doses of salicylates. The hepatitis is usually mild; elevation of transaminase occurs in the absence of symptoms. A patient is described with aspirin hepatitis confirmed by liver biopsy and associated with clinical and electroencephalographic evidence of encephalopathy.

AB - Aspirin hepatitis is becoming a more frequently observed problem in patients with collagen vascular diseases treated with high doses of salicylates. The hepatitis is usually mild; elevation of transaminase occurs in the absence of symptoms. A patient is described with aspirin hepatitis confirmed by liver biopsy and associated with clinical and electroencephalographic evidence of encephalopathy.

UR - http://www.scopus.com/inward/record.url?scp=0018154613&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018154613&partnerID=8YFLogxK

M3 - Article

C2 - 712501

AN - SCOPUS:0018154613

VL - 93

SP - 881

EP - 882

JO - Journal of Pediatrics

JF - Journal of Pediatrics

SN - 0022-3476

IS - 5

ER -